# SDR SWAA2021072122768

- Difficulty date: February 6, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 75,347 hours, 44,877 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL STA 663 LBL28 WL 148; VERTICAL STIFFENER IS CRACKED. / REMOVED AND REPLACE LH MLG WHEEL WELL STA 663 LBL 28 WL 148 VERTICAL STIFFENER IAW SRM 51-40-02-0G-0 & 51-40-05-0G-0 & DWG 111A100 REV -
